MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DPS HAERTOE CCI STD KIT 1.25 K-WIRE/ -S; STAPLE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DPS HAERTOE CCI STD KIT 1.25 K-WIRE/ -S; STAPLE, FIXATION, BONE
Model Number Standard
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported that on (b)(6) 2022, the drill guide packaged in this sterile kit was for a large cci staple.Surgeon ended up opening a large staple and using, this was wasted as opened on sterile field.It wasn't optimal, but it worked.Product is not suitable for return.It is unknown if there was a surgical delay.It is unknown if the procedure was completed successfully.There was no patient consequences.This complaint involves one(1) device dps haertoe cci std kit 1.25 k-wire/ -s.This is report 1 of 1 for complaint (b)(4).

Brand Name
DPS HAERTOE CCI STD KIT 1.25 K-WIRE/ -S
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14754144
Report Number2939274-2022-02303
Device Sequence Number11100098
Product Code JDR
UDI-Device Identifier00810633022047
UDI-Public(01)00810633022047
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K191463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberStandard
Device Catalogue Number46.239.001
Device Lot NumberMHC220117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown